| Model Number |
TRIEEAXL25XT |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during roux en y procedure using the circular stapler, the trocar tip fell off the anvil while being passed through the gastric tissue, and the surgical team had to locate the trocar tip and retrieved by using another bag.It was also noted that the surgical time was extended.The patient was reported to be alive with no injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.